| Model Number |
2C7461 |
| Medical Device Problem Codes |
Material Twisted/Bent (2981); No Flow (2991)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/13/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Additional information: h11: the actual device was not available; however, a photograph of the sample was provided for evaluation.Visual inspection of the photograph showed that the tubing was incorrectly assembled, with a twist into the drip chamber.The reported condition was verified.The cause of the condition was determined to be incorrect assembly during manufacturing process.Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that a secondary medication set tube had a kink under the drip chamber that did not allow the delivery of the medication.The event occurred during piperacillin and tazobactam infusion in the oncology department.This led to the pump pulling from primary bag.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
Additional Manufacturer Narrative
D4 udi: as the lot # is unknown, the udi will consist of the primary di number only.H11: should additional relevant information become available, a supplemental report will be submitted.